CSN Login
Members Online: 8

Side Effects of Chemo

irened
Posts: 10
Joined: Apr 2002

I am new to this area. I am glad this is here. I am getting taxol and carboplatin every three weeks. I have had three treatments with three more to go. Each of my treatment side effects have been different. This cycle the fatigue is unbeliveable. Did anyone else have a similar experience?

asigirl2000
Posts: 3
Joined: Apr 2002

Dear irened,
I am getting the same treatment every 3 weeks...Wednesday i had my third also...I have felt awful this time. Don't know what's going on... asigirl2000

irened
Posts: 10
Joined: Apr 2002

Thanks for letting me know about your experience. I feel better knowing that someone else had the same thing happen. Good luck to you!

lynnk
Posts: 8
Joined: Apr 2002

I have had exactly the same experience. The first two treatments and the fourth were o'k, but the 3rd one knocked me on my fanny. TOok me twice as long to get over it. They said everyone is different and I believe it, but I proay that none of the others are that hard. Things will get better. Keep your chin up

irened
Posts: 10
Joined: Apr 2002

Thanks for sharing your experience. Knowing someone else had the same thing happen makes me feel better. I got a port-a-cath today, so hopefully the rest of my treatments will go smooth. Thanks for the support. Good luck to you!

als26
Posts: 48
Joined: Feb 2002

Hi-
My Mom (49) is experiencing extreme fatigue.. I mean extreme in the highest form. It's hard for her to get out of bed, but she forces herself so she can get stronger. (She just had surgery).. They say that short walks help.. Her chemo is Taxol and carboplatin too. She's had four treatments and she's going to have four more. Hang in there.. :)
-ALS26

irened
Posts: 10
Joined: Apr 2002

I wish your Mom well. It is great that she has you for support. Thanks for letting me know she had a similar experience. Just knowing someone else has the same experience somehow makes it easier to accept. Thanks for your support.

sue1
Posts: 31
Joined: Mar 2002

I just had my 2nd session and noticed that 2 days afterwards, it was an effort just to walk around. I take weekly treatments, the 1st being the taxol/carbo, then the other weeks with taxol. I think it's the carbo that is making me tired - just a guess. Hope you bounce back soon. Sue

irened
Posts: 10
Joined: Apr 2002

If you find that you are having body aches, I can recommend something. I had horrible aches for the first two treaments, I mean nothing helped, I finally told my oncologist and he told me to try Glucomine. You get it in a health food store. Let me tell you, it really helped this third time. I still had them but not as severe. It sounds like you are getting quite the treament. Thanks for sharing oyur experience with me. It helps to know that someone knows what you are going through. Good luck to you and thanks.

kabby
Posts: 1
Joined: Apr 2002

I too had terrible fatigue after my 4th treatment. I just had my 5th treatment last Tuesday and this time is much better. I have bone pain that just never seems to go away. I only have 1 more treatment to go!!

geelee
Posts: 2
Joined: Apr 2003

Irened
boy did I have side effects. taxol cisplatin. lost hair, all, was very upset in stomach, had kytrol, commp. and another to control. didn't help much. every three weeks i would feel good about one day then another treatment. am two yrs down the road and still feel the tired ness, the pain in my legs, arms and back. The back mostly because during chemo, i was so weak i fell very hard . don't know if i passed out or just fell. anyway i now have a cyst on the spine and it does give me some terrible times. geelee

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network